Dizziness, Nausea And Stomach Discomfort 3 Days?

Illustration of Dizziness, Nausea And Stomach Discomfort 3 Days?
Illustration: Dizziness, Nausea And Stomach Discomfort 3 Days? neurologytimes.com

Good night, I want to ask, I have been dizzy for 3 days, nausea and stomach are uncomfortable and cold sweat comes out. That is the reason why, I have been taking dizziness and ranitidine, how come it’s still the same and haven’t disappeared . thank you..,

1 Answer:

Hello Nardya Alvin Naufal, thank you for asking HealthReplies.com.


It should be understood that a definitive diagnosis can only be made by a face-to-face examination with a doctor, where after anamnesis, physical examination and support is needed if needed.


But based on your information, here are the things that can cause it:

Gastric pains
Gastric ulcer / small intestine ulcer: injury to the gastric mucosa / small intestine (can cause upper gastrointestinal bleeding, which one of its characteristics can cause a BAB black color like asphalt)
Intolerance of certain foods
Typhoid fever
Gastroenteritis: inflammation of the intestine due to bacteria / viruses / parasites, generally accompanied by vomiting and diarrhea

Complaints of pain / discomfort in the stomach accompanied by dizziness and nausea are generally associated with gastrointestinal disorders.


It is advisable for you to try to eat small but frequent portions (get into the habit of always eating breakfast), make a regular eating schedule and follow it with discipline even if you are not hungry, consume multivitamins that contain vitamins B, C, D, E and zinc minerals, make sure you have enough fluids with drink at least 2 liters a day, do regular exercise (light and routine such as walking, jogging, cycling), and manage stress well. The medicine you take must be accompanied by changes in a healthy diet. Sister can take paracetamol to reduce dizziness.


If the complaint is felt to be getting worse even after trying the above suggestions, it is better to see a doctor for further evaluation and treatment (replacing the drug that was previously given with another group of drugs that are more recommended for example the mucosal protective group, proton pump inhibitors, etc.), the doctor will give antibiotics if an infection is suspected.


All of our suggestions and answers, hopefully useful, good night.

: by

Related Question

Kb Injection When Late Menstruation And Negative Test Pack?

Kb Injection When Late Menstruation And Negative Test Pack?

(10 months ago)

after having sex with my husband 1 week late but after checking the results were negative. continue if you want an injection kb bhya no... Read more

Do You Have To Take Medication When Cholesterol Is 195 Mg / DL?

Do You Have To Take Medication When Cholesterol Is 195 Mg / DL?

(1 year ago)

Sya Siti Mundari. I want to ask if my cholesterol is 195, do you need to take medicine or not … The solution is that when I check I am advised to take medicine …... Read more

The One Eye Looks Smaller?

The One Eye Looks Smaller?

(1 year ago)

I used to suffer from bells palsy and am already 70% cured. But I feel less confident with my eyes that have become smaller... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *